View Full Version : Elmiron Instills
08-05-2004, 04:25 PM
I just finished my third Elmiron instill. I can't take Elmiron orally - it causes very severe headaches. So they told me to stop taking it orally and to take it as an instill because it would not go into my blood stream that way - so I shouldn't have to side effect. Well about 20 minutes after they intill the Elmiron I get the same severe debilitating headache that no medicine will take away. I have migraines and have even tried to take my migraine med. right before the instill hoping to stop the headache from coming - doesn't work. I don't know what to do. I have tried every thing. This works great but I am not sure I can take a severe headache every week... Thanks for listening I guess I just needed to vent.
08-21-2004, 01:29 AM
I am sorry it caused you headaches trying it both ways. I do find it interesting as when I get my heparin instill I have complained of stomach and headaches and they tell me the solution stays in the bladder and will not effect anything else..
08-21-2004, 01:50 AM
So sorry Jeni, Ask about other treatments. Go to our Patient's Handbook & look up other ideas if you feel you can't go on with the Elmiron instills :( Hang in there, something will help, it's just a matter of finding what works for YOU Kathi
04-03-2006, 12:41 PM
I am sorry to hear that the instills give you headaches too.....Kathi is right
go to the patient handboodk and try to find another med you can take....I wish
you the best of luck let us know how you are doing..
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.